Jump to content

Welcome to Drugbuyersguide

We Love You

US Army Veteran

Keppra

Recommended Posts

US Army Veteran

Hey guys as many of you know I've been having a  reoccurrence of seizures since a car accident. My doc at the VA doubled my dose of Keppra from 500MG twice a day to 1000 twice a day. Since I have been extremly hostile, aggravated, and for lack of a better word a dick. 

These are side effects of the medication according to websites. Does any one else have experience with this medication? Will my body get use to the new dose and will the side effects go away? I never experienced this at 500MG twice a day. Is this to high a dose?

  • Like 1

Share this post


Link to post
Share on other sites
Meowtown

When I took keppra the only thing I noticed was weight gain.

Share this post


Link to post
Share on other sites
Heavenlee

No but chantix made my life hell my husband was so mean to me and he just woke up and the days of crying for no reason I thought he was going insane until I went to a site about chantix made him stop and he's a lack of better terms normal for a man. I would definitely talk to your doctor because those side effects are freaking scary Maybe they can find something different for you to take because that obviously doesn't seem to be working out for you @US Army Veteran but hell thank god im not a doctor I'd probably be giving advice take more! I wouldn't stop until you speak to your doctor those side effects aren't just hell on you but the people who love you. Wishing you the best let us know how it works out . Thinking of you long time.....

Share this post


Link to post
Share on other sites
Meowtown

I have also heard horror stories from chantix

Share this post


Link to post
Share on other sites
chchtwo

I do not take this particular med, but my disbaled son does and he has never mentioned that particular symptom, but has has not adjusted much at all.  I take 600 mg of Trileptal/day and that same exact thing happens to me, but only when I change the dosage.  When you are going up, it takes time to get used to it.  Just be patient.  When you go down, it will go on for a few days.  I actually find it useful to me because I can recognize the anger and agitation by late afternoon because when I forget to take it in the morning.  Nice reminder, plus I get to get pissy for a while, which is not my normal personality.  Sometimes I say too easily what I'm thinking if I get agitated, you just have to watch it because it can turn into serious anger.  You've got to be aware and check yourself.  Hope that is helpful.  Also, yes, Chantix is no bueno.

regards,

chctwo

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


×
×
  • Create New...